MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM H HA COATED STD STEM SIZE 6; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA AMISTEM H HA COATED STD STEM SIZE 6; CEMENTLESS HIP STEM
Catalog Number 01.18.136
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 24 july 2018; lot 177148: (b)(4) items manufactured and released on 02 march 2018.Expiration date: 2023-02-21; no anomalies found related to the problem.To date, (b)(4)items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
During a primary hip the femur fractured.It is unknown if the fracture occurred during the trial phase of the final implantation.The surgeon added cables to stabilize the fracture.The surgery was completed successfully.

Brand Name
AMISTEM H HA COATED STD STEM SIZE 6
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7722397
Report Number3005180920-2018-00545
Device Sequence Number13715884
Product Code LZO
UDI-Device Identifier07630030804120
UDI-Public07630030804120
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/21/2023
Device Catalogue Number01.18.136
Device Lot Number177148
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;